Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 9, NWS Norman, OK

July 28, 202128 counties in Oklahoma

NWS Norman, OK issued this heat advisory at Jul 28, 2021, 1:58 PM CDT for 28 counties in Oklahoma. It took effect at Jul 29, 2021, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2021, 1:58 PM CDT (18:58 UTC)
In effect from
Jul 29, 2021, 12:00 PM CDT
Expired
Jul 29, 2021, 7:00 PM CDT
In force
7 hr
Issued by
NWS Norman, OK
All 28 counties

Atoka County, OK, Bryan County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

214 
WWUS74 KOUN 281858
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
158 PM CDT Wed Jul 28 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-290300-
/O.NEW.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/
/O.CON.KOUN.HT.Y.0008.000000T0000Z-210729T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
158 PM CDT Wed Jul 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY...

* WHAT...Heat index values up to 110 expected today and Thursday.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...Today until 7 PM CDT and again Thursday from Noon to 7 
  PM CDT.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
4 follow-up statements
420 
WWUS74 KOUN 290154
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
854 PM CDT Wed Jul 28 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-291100-
/O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
854 PM CDT Wed Jul 28 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT
THURSDAY...

* WHAT...Heat index values up to 107 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon to 7 PM CDT Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
621 
WWUS74 KOUN 290657
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
157 AM CDT Thu Jul 29 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-291900-
/O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
157 AM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 109 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
325 
WWUS74 KOUN 290836
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
336 AM CDT Thu Jul 29 2021

OKZ020-026-030>032-042-043-047-048-051-052-292045-
/O.NEW.KOUN.HT.Y.0010.210730T1700Z-210731T0000Z/
/O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/
Payne-Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-Coal-Johnston-
Atoka-Marshall-Bryan-
Including the cities of Stillwater, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Ada, Coalgate, Tishomingo, Atoka, Madill, 
Kingston, and Durant
336 AM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY...

* WHAT...For the Heat Advisory today, heat index values up to 107
  expected. For the Heat Advisory Friday, heat index values up to
  105 expected.

* WHERE...Portions of central, east central and southeast 
  Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening, and then from 
  noon to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ007-008-012-013-018-019-024-025-027>029-039>041-045-046-050-
292045-
/O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Canadian-Oklahoma-Grady-
McClain-Cleveland-Stephens-Garvin-Murray-Jefferson-Carter-Love-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Yukon, Concho, El Reno, Mustang, Oklahoma City,
Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, 
Waurika, Ringling, Ryan, Ardmore, Marietta, and Thackerville
336 AM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of central, northern and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
092 
WWUS74 KOUN 291935
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
235 PM CDT Thu Jul 29 2021

OKZ007-008-012-013-019-025-028-029-040-041-046-050-300900-
/O.EXA.KOUN.HT.Y.0010.210730T1700Z-210731T0000Z/
/O.CON.KOUN.HT.Y.0009.000000T0000Z-210730T0000Z/
Grant-Kay-Garfield-Noble-Logan-Oklahoma-McClain-Cleveland-Garvin-
Murray-Carter-Love-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Guthrie, Oklahoma City, 
Purcell, Newcastle, Blanchard, Norman, Moore, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ardmore, Marietta, 
and Thackerville
235 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY...

* WHAT...For the Heat Advisory today, heat index values up to 
  107 expected. For the Heat Advisory Friday, heat index values 
  up to 105 expected.

* WHERE...Portions of central, northern and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening, and then from 
  noon to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ020-026-030>032-042-043-047-048-051-052-300900-
/O.CON.KOUN.HT.Y.0009.000000T0000Z-210730T0000Z/
/O.CON.KOUN.HT.Y.0010.210730T1700Z-210731T0000Z/
Payne-Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-Coal-Johnston-
Atoka-Marshall-Bryan-
Including the cities of Stillwater, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Ada, Coalgate, Tishomingo, Atoka, Madill, 
Kingston, and Durant
235 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY...

* WHAT...For the Heat Advisory today, heat index values up to 
  107 expected. For the Heat Advisory Friday, heat index values 
  up to 105 expected.

* WHERE...Portions of central, east central and southeast 
  Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening, and then from 
  noon to 7 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ018-024-027-039-045-300000-
/O.CON.KOUN.HT.Y.0009.000000T0000Z-210730T0000Z/
Kingfisher-Canadian-Grady-Stephens-Jefferson-
Including the cities of Kingfisher, Hennessey, Okarche, Yukon, 
Concho, El Reno, Mustang, Chickasha, Tuttle, Duncan, Waurika, 
Ringling, and Ryan
235 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of central, northern and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this heat advisory went out at Jul 28, 12:08 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 28, 12:08 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1208 PM CDT Wed Jul 28 2021

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 242 AM CDT Wed Jul 28 2021

Mid level moisture will continue to shift southward as the upper
ridge does the same throughout the day. A few diurnal isolated
showers and thunderstorms will be possible along and south of I-40
this afternoon but today will likely be the lowest coverage we've
seen over the past several days. Heat will be the main concern
along and east of I-35 as heat index values exceed 105. Afternoon
highs should be near, or even 1-2 degrees warmer than, yesterday
with very similar conditions present. Less cloud cover will also
mean higher WBGTs. The heat advisory remains in effect.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 242 AM CDT Wed Jul 28 2021

Very few changes were made to the extended forecast. Still expect
the upper ridge to dominate the forecast into early weekend. The
warmest conditions appear to develop by Saturday afternoon ahead
of an approaching cold front. Several locations will likely exceed
100 F and corresponding heat index values should exceed the 105
criteria for the majority of locations along and east of I-35.

By early Sunday morning, an upper low will dig southward into the
Great Lakes and the cold front should start to impact at least
our northern zones. Chc to SChc PoPs will then spread southward
each day into early next week along the front. Temps will drop 1-3
degrees below avg behind the front thru Day 8. Our region will
remain within NNW flow aloft for several days so in addition to
the cool down there will also be at least low rain chances each
day thru the extended periods.

&&

.AVIATION...
(18Z TAFS)
Issued at 1202 PM CDT Wed Jul 28 2021

VFR conditions and light south/southeast winds are expected today.
Winds may become variable early Thursday morning across portions
of the area. There is a very low chance of an isolated shower or
thunderstorm over western north Texas late afternoon.

&&

.UPPER AIR...
Issued at 242 AM CDT Wed Jul 28 2021

An Upper Air flight is not planned for today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  74  96  75  97 /   0   0   0   0
Hobart OK         72  98  74  97 /   0   0   0   0
Wichita Falls TX  74  99  75  99 /  10   0   0   0
Gage OK           71  98  72  97 /   0   0   0   0
Ponca City OK     73  99  74  97 /   0   0   0   0
Durant OK         74  99  75  99 /   0  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ007-008-012-013-
     018>020-024>032-039>043-045>048-050>052.

TX...None.
&&

SHORT TERM...01
LONG TERM....03
AVIATION...01
Hazardous weather outlook, Jul 28, 11:35 AM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1135 AM CDT Wed Jul 28 2021

OKZ004>048-050>052-TXZ083>090-291645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1135 AM CDT Wed Jul 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Isolated thunderstorms may develop this afternoon across portions
of southern Oklahoma and north Texas. Wind gusts up to 50 mph and
brief heavy rainfall could accompany any stronger storms.

.Heat...
Hot and humid conditions will result in triple digit heat index
values across much of the area this afternoon. Take steps to
prevent heat related illnesses.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Heat...
Hot and humid conditions will result in triple digit heat index
values across much of the region through Saturday afternoon.

.Thunderstorms...
Thunderstorm chances will return to the region Sunday and
continue through Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Nearby

Heat Advisories in Oklahoma, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.